# SDR ASAA2021120536794

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,392 hours, 9,662 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Open
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2 LOOP A OVHT / FIRE PROTECTION INOP. GROUNDED - YES. ENGINE AND APU FIRE/OVHT DETECTION CONTROL MODULE BITE SHOWS ENG 2 LOOP A - WIRING OPEN/DETECTOR FAULT. REF B737-900 FIM 26-10 TASK 805, VERIFIED LOOP A RESISTANCE READINGS FOR DETECTOR M1757, M1758, M1759, AND M1760 ARE WITHIN TOLERANCE. FOUND UPR FAN LOOP A TERM A/1 IS CONTAMINATED, CLEANED AND SECURED TERMINAL. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE GOOD W/O FAULTS.
